# SDR CALA2023022000472

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA SHEAR PLATE AT FR70 OUTER SKIN TIE HAS CORROSION A3 NB-53-3-6279 GENERATED AT HAECO LCQ BY V926223 PER NR 9292673 (4 0673) REMOVED AND REPLACED DISCREPANT L/H AFT SHEAR WEB FR69-70 IAW A3 20 DWG 5387124 AND SRM 51-4271-001 PER MECH V061616 INSP V061629
